# SDR AU510001563

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767
- Engine: Ge CF680C2*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: AM739515B
- Condition: Failed
- Location: Ac
- Part time: 28,771 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT INTEGRATED DRIVE GENERATOR (IDG) FAILED.  INVESTIGATION FOUND PUMP AND MOTOR ASSEMBLY CYLINDER BLOCKS WORN BEYOND LIMITS AT VARIOUS PISTON AND SLIPPER BORES. NUMEROUS OTHER COMPONENTS ALSO SEVERELY WORN. SUSPECT CAUSED BY OIL CONTAMINATION. IDG SCAVENGE FILTER CONTAMINATED. SEE ATTACHMENT FOR INVESTIGATION DETAILS. (CASA NR 510001563)
